**Board of Governors, Member Representatives** 

Layla Delgado L.A. Care Health Plan, Member Advocate

Hilda Perez L.A. Care Health Plan, Member Representative



## Board of Governors Executive Community Advisory Committee (ECAC)

L.A. Care Health Plan Conference Room 100 1055 West 7<sup>th</sup> Street, 1st Floor Los Angeles, CA 90017 Wednesday, February 12, 2020 10:00 a.m. - 1:00 p.m. Call-in number: 1-844-907-7272 access code: 998 422 989

## **Goals for Today's Meeting**

- 1. Identify community issues affecting members by region.
- 2. Present a motion from RCAC 4 to ECAC.
- 3. Receive a presentation from Aunt Bertha services
- 4. Present a motion to approve the revisions to the Operating Rules for the Consumer Advisory Committees of L.A. Care Health Plan.
- 5. Present the recommendations from the ECAC Ad-Hoc Committee ECAC Meeting Participation and Engagement.

### **Meeting Agenda**

Time	Agenda Item	Agenda Lead	Goal/Result
10:00 a.m.	I. Call to Order (5 minutes)	Fatima Vazquez, ECAC Chairperson	Call meeting to order.
10:05 a.m 10:10 a.m.	II. Approve Agenda for February 12, 2020 (5 minutes)	Fatima Vazquez, ECAC Chairperson	Approve today's meeting agenda.
10:10 a.m 10:15 a.m.	III. Approve meeting minutes for the December 11, 2019 and January 8, 2020 meetings (5 minutes)	Fatima Vazquez, ECAC Chairperson	Approve the meeting minutes for the December 11, 2019 and January 8, 2020 ECAC meetings.
10:15 a.m 11:30 a.m.	<ul> <li>IV. Standing Items (75 minutes)</li> <li>A. ECAC Chair Report (10:15 a.m. to 10:20 a.m.)</li> <li>Motion to recommend approval of the following candidate (s) for</li> </ul>	Fatima Vazquez, ECAC Chairperson	Approval of new candidates for RCAC.

# For a Healthy Life

		Ι	1
	RCAC membership (see attachment.)		
	B. Board Member Report (10:20 a.m. to 10:35 a.m.)	Board Member	Receive and update on items discussed by the Board of Governors
	<ul> <li>C. Update from Government Affairs</li> <li>Department</li> <li>(10:35 a.m. to 10:50 a.m.)</li> </ul>	Prity Thanki, Government Affairs	Receive and update on L.A. Care's Government Affairs activities.
	D. Communication and Community Relations Department (10:50 a.m. to 11:05 a.m.)	Francisco Oaxaca, Senior Director of Communications and Community Relations	Receive an update on L.A Care's Communications and Community Relations Department.
	E. Global Member Issues (11:05 a.m. to 11:30 a.m.)	Silvia Poz, RCAC 4 Chair	Present a Motion to ECAC from RCAC 4.
	• The Regional Community Advisory Committee of Region 4 hereby recommends the Executive Community Advisory Committee (ECAC) to support the Medicare for All Act of 2019 (H.R. 1384 and S.1129) (the Act) and request L.A. Care Health Plan's Board of Governors (BOG) to add to their next BOG meeting a motion to include the Act to the policy agenda to actively urge federal legislators to work toward the Act's immediate enactment assuring appropriate and efficient health care for all residents of the United States.		
	<ul><li>SPD Member issues</li><li>Update on ECAC Motions</li></ul>	Group	Report global member issues discussed during the RCAC meetings.
11:30 a.m 11:40 a.m.	V. Get Up & Move (10 min.)	Group	An opportunity to stretch and move.

11:40 a.m	VI. Old Business (50 min.)		
12:30 p.m.	<b>A.</b> Aunt Bertha Presentation (11:40 a.m. to 12:00 p.m.)	Anthony Pico, Aunt Bertha Representative	Receive a presentation from Aunt Bertha services.
	<ul> <li>B. Operating Rules for the Consumer Advisory Committees of L.A. Care Health Plan (12:00 p.m. to 12:15 p.m.)</li> <li>Motion to recommend approval of the revisions to the Operating Rules for the Consumer Advisory Committees of L.A. Care Health Plan (see attachment.)</li> </ul>	Francisco Oaxaca, Senior Director of Communications and Community Relations	Present a motion to approve the revisions to the Operating Rules for the Consumer Advisory Committees of L.A. Care Health Plan
	<ul> <li>C. ECAC Ad-hoc Committee – ECAC Meeting Participation and Engagement (12:15 p.m. to 12:30 p.m.)</li> </ul>	ECAC Member	Present to ECAC the recommendations from the ECAC Ad-Hoc Committee - ECAC Meeting Participation and Engagement.
12:30 p.m	VII. New Business (10 min.)		
12:40 p.m.	<ul> <li>A. Community Outreach &amp; Engagement Department Updates (12:30 p.m. to 12:40 p.m.)</li> </ul>	Auleria Eakins, Manager, CO&E	Receive an update on the L.A. Care's Community Outreach & Engagement Department.
12:40 p.m 12:50 p.m.	VIII. Future Agenda Items (10 min.)	Group	Decide on agenda items that may be added to a future ECAC meeting.
12:50 p.m 1:00 p.m.	IX. Public Comments (10 min.)	Group	Each public member is given 1 or 2 minutes to share a comment with the ECAC.
1:00 p.m.	<ul> <li>X. Adjournment</li> <li>A. Next Meeting Date: Wednesday, March 11, 2020</li> </ul>	Fatima Vazquez, ECAC Chairperson	

#### \*\*\*\*\* PLEASE BE ON TIME \*\*\*\*\*

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Cindy Pozos at (213) 694-1250 ext. 5197 prior to 10:00 am the day of the meeting to inform her that you will not be attending.

Community Outreach & Engagement